# SDR MASA2013061054273

- Difficulty date: June 10, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 24,001 hours, 28,780 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT INOPERATIVE AT ROW 7.   SECURED CONNECTOR AND R&R LENS COVER.  OPS CHECKED GOOD.
